# SDR CA040217003

- Difficulty date: February 17, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 9,817 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Relay
- Part number: KRP3DH24
- Condition: Burned
- Location: Windshield
- Part time: 14,314 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TROUBLESHOOTING OF THE WINDSHIELD HEAT AUTO FUNCTION, THE AUTO RELAY WAS FOUND TO BE INTERNALLY SHORTED AND HAD MELTED THE CLEAR CASE. THE RELAY WAS REPLACED AND THE AIRCRAFT RELEASED.
